×

zbMATH — the first resource for mathematics

Note to the existence of periodic solutions for higher-order differential equations with nonlinear restoring term and time-variable coefficients. (English) Zbl 0757.34031
The authors state the conditions on \(p(t)\), \(h(x)\) and \(a_{ij}(t)\) which permit to use the Leray-Schauder continuation theorem for proving the existence of an \(\omega\)-periodic solution of the equation \(x^{(n)}+\sum_{j=1}^{n-1} a_ j(t)x^{(n-j)}(t)+h(x)=p(t)\), \(n=2,3,\dots,8\).
MSC:
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Andres J.: Existence of periodic solutions for an N-th order differential equation with nonlinear restoring term and time-variable coefficients. · Zbl 0762.34017
[2] Fučík S., Mawhin J.: Periodic solutions of some nonlinear differential equation of higher order. Čas. Pěst. Mat. 100 (1975), 276-283. · Zbl 0306.34056
[3] Lasota A., Szafraniec F.H.: Sur les solutions périodique d’une équation différentielle ordinaire d’ordre n. Annal. Polon. Math. 18 (1966), 339-344. · Zbl 0166.08601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.